Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 41, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2019, 12:59 AM CDT for Dimmit County, Frio County, Zavala County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 12:59 AM CDT (05:59 UTC)
- Expired
- Apr 18, 2019, 1:47 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Frio County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 114 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 7:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 6.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 15.7
The text
As transmitted.
409
WUUS54 KEWX 180559
SVREWX
TXC127-163-507-180700-
/O.NEW.KEWX.SV.W.0041.190418T0559Z-190418T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1259 AM CDT Thu Apr 18 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Dimmit County in south central Texas...
Southeastern Zavala County in south central Texas...
Southwestern Frio County in south central Texas...
* Until 200 AM CDT.
* At 1258 AM CDT, a severe thunderstorm was located over Las Vegas,
or over Big Wells, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pearsall, Dilley, Big Wells, Derby, Divot, Las Vegas and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2861 9966 2891 9906 2865 9894 2864 9939
2848 9940 2845 9954
TIME...MOT...LOC 0558Z 249DEG 33KT 2856 9953
HAIL...1.00IN
WIND...60MPH
$$
CP3 follow-up statements
379
WWUS54 KEWX 180600
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Thu Apr 18 2019
TXC127-163-507-180700-
/O.CON.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Dimmit TX-Zavala TX-Frio TX-
100 AM CDT Thu Apr 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN DIMMIT...SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO
COUNTIES...
At 100 AM CDT, a severe thunderstorm was located over Las Vegas, or
near Big Wells, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pearsall, Dilley, Big Wells, Derby, Divot, Las Vegas and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 2861 9966 2891 9906 2865 9894 2864 9939
2848 9940 2845 9954
TIME...MOT...LOC 0600Z 249DEG 33KT 2856 9952
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CP203
WWUS54 KEWX 180626
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
126 AM CDT Thu Apr 18 2019
TXC127-507-180635-
/O.CAN.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Dimmit TX-Zavala TX-
126 AM CDT Thu Apr 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIMMIT AND
SOUTHEASTERN ZAVALA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0625Z 247DEG 40KT 2867 9921
$$
TXC163-180700-
/O.CON.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Frio TX-
126 AM CDT Thu Apr 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHWESTERN FRIO COUNTY...
At 125 AM CDT, a severe thunderstorm was located over Dilley, moving
east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pearsall, Dilley, Divot and Derby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0625Z 247DEG 40KT 2867 9921
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
CP336
WWUS54 KEWX 180647
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
147 AM CDT Thu Apr 18 2019
TXC163-180655-
/O.CAN.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Frio TX-
147 AM CDT Thu Apr 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRIO COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southeastern Frio County until 230 AM CDT.
LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0645Z 249DEG 33KT 2874 9901
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:49 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 18, 12:49 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1249 AM CDT Thu Apr 18 2019 .AVIATION... TSRA line has cleared DRT and is quickly translating across AUS/SAT/SSF early this morning ahead of a cold front. Expect IFR/MVFR visibilities from brief heavy rain and variable wind gusts between 35-40 knots at the terminals before the line exits. Extrapolation of current line motion shows the line clearing the terminals before 07-08Z and will plan on amending TAF to clear TSRA out based on radar trends. West to northwest winds in the 5-11 knot range will linger through sunrise as ceilings rise/scatter to VFR. As the cold front pushes across the region mid to late morning, expect north to northwest winds to increase into the 15-20 knot range with stronger gusts in the 25-30 knot range. Forecast soundings indicate some moisture lingering between FL035-070 and this may be enough to result in some clouds later today, which may affect how much mixing/how strong afternoon wind gusts are. Expect winds to fall below 10 knots after sunset as the gradient relaxes. && .PREV DISCUSSION... /ISSUED 705 PM CDT Wed Apr 17 2019/ AVIATION... /00Z TAFS/ New cell forming south of Dryden would suggest a slight delay in convective activity around DRT, despite explosive storm growth expected in the next 1-2 hours. It's position is well lined up the the dryline which would take about 2 hours to move that far ESE. Other cells forming over the Burro mountaintops could spread NE slightly earlier. Meanwhile CI Probabilities over the capped shower activity east of I-35 have occasionally spiked over 60 percent, but the view on satellite and out the window with ragged cloud tops does not suggest that the cap will break ahead of the organized storm clusters to the west. Meso model trends and slow onset of destabilization would suggest that the beginning of the squall lines rolling into the I-35 terminals will be at or after midnight. Severe threats will be addressed about an hour or two in advance of the cells moving into the I-35 Terminals. but only about 30-45 minutes lead time can be expected at DRT where the storms are more isolated. Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at AUS. Gusty winds and fair skies should round out the end of the TAF periods with models showing the winds not picking up significantly until around 15Z or later. PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/ SHORT TERM (Tonight through Thursday Night)... Current surface observations across Texas show the dryline extending across West Texas (roughly from a Childress to Snyder to Ozona line), and the cold front pushing south across the Texas Panhandle, having just made it through Amarillo. It is this cold front that will spur on the thunderstorms expected tonight into Thursday morning. Current short-term forecast soundings and the aircraft soundings from AUS and SAT show the atmosphere still mostly capped across South Central Texas. With the capped atmosphere currently storms should hold off through the rest of the afternoon and into the early evening hours. With the dryline moving east and the front pushing rapidly south the front will overtake the dryline and be the lift that South Central Texas needs for storms. There is plenty of moisture in place with dewpoints in the upper 60s and 70s. The HRRR and other high resolution forecast models show storm initiation between 7pm and 9pm across the Edwards Plateau. When storms do initially form the discrete storms will have a very good chance of producing large hail to do the environment with 2500 to 3000 j/kg of instability/CAPE. All of the models show these discrete storms forming into a line of storms as they approach the hill country between 10pm and 1am. With 50 knots or more of bulk shear in place the severe weather threat will continue as the line approach the I-35 corridor. With the transition into a linear MCS the threat will also transition from a large hail threat to a damaging straight-line wind threat within bowing sections of the line. The line should approach the I-35 corridor between about 11pm and 2am. Based on all of this a good portion of the Hill Country and I-35 corridor have been included in the Enhanced Risk from the Storm Prediction Center, with most of the area in a significant hail hashed area as well. Basically our entire area is in the slight risk, again mainly for the large hail and the damaging wind threat. There is a low risk of tornadoes, but the main risk will be more to the NE towards the ArkLaTex region. As the storms push east of I-35 a new threat will be introduced. While rainfall totals across the area will generally be 1/4 of an inch to 1 inch, there has been increasing signals that parts of the area east of I-35 could see isolated totals as high as 2-3 inches. This could cause some localized minor flooding issues, especially in areas that have seen decent rains of late. The line of storms will continues its eastward progression and be east of the area by morning rush hour on Thursday. In the wake of the line of storms and cold front a drier airmass filters in for Thursday. As skies clear strong north and northwest winds increase. Some portions of the Rio Grande Plains could be close to wind advisory criteria. In addition, with the lower relative humidity values dropping down to 20-30 percent elevated to near critical fire weather conditions are expected across the Rio Grande Plains and Edwards Plateau. For the rest of the area afternoon highs will be a few degrees below normal from the mid 70s to low 80s. Overnight lows Thursday into Friday will also run a few degrees below normal in the low to mid 50s. LONG TERM (Friday through Wednesday)... In the wake of the upper trough that will bring storms tonight into Thursday morning northwest flow will build in aloft on Friday with sunny skies continuing. With northerly flow aloft and at the surface highs Friday will continue to run a few degrees below normal along the I-35 corridor, with near normal temps along the Rio Grande in the mid 70s to mid 80s. Southerly flow returns Saturday morning as an upper level ridge works across Texas. Highs for the weekend will warm into the 80s area wide, and should flirt with 90 degrees along the Rio Grande Plains. Clouds return on Monday ahead of the next trough, with continued seasonal temperatures. All of the long range models (GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and moving across the OK/TX Red River Valley Wednesday into Thursday. With the approaching trough and the moist atmosphere rain chances begin Monday night and increase through the day Tuesday. Similar to the system moving through today a cold front will approach Tuesday night and Wednesday further enhancing rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 54 76 53 81 / 10 0 0 0 0 Austin Bergstrom Intl Airport 75 53 76 51 81 / 10 0 0 0 0 New Braunfels Muni Airport 76 52 78 52 82 / 10 0 0 0 0 Burnet Muni Airport 72 52 75 51 81 / 10 0 0 0 0 Del Rio Intl Airport 82 55 85 58 89 / 0 0 0 0 0 Georgetown Muni Airport 73 52 75 51 81 / 10 0 0 0 0 Hondo Muni Airport 79 52 82 53 85 / 0 0 0 0 0 San Marcos Muni Airport 76 52 77 51 81 / 10 0 0 0 0 La Grange - Fayette Regional 77 53 75 51 81 / 20 0 0 0 0 San Antonio Intl Airport 77 54 80 54 83 / - 0 0 0 0 Stinson Muni Airport 77 55 80 54 83 / - 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...YB
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 253 PM CDT Wed Apr 17 2019 TXZ171>173-183>194-202>209-217>225-228-182000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 253 PM CDT Wed Apr 17 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong to severe thunderstorms are possible this evening into early Thursday morning across much of South Central Texas. Large hail and damaging winds are the most likely threat, but an isolated tornado and locally heavy rain will also be possible. Elevated fire weather conditions will be possible across the northwestern portions of Val Verde county this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated to near critical fire weather conditions are possible across the Edwards Plateau and Rio Grande Plains Thursday due to low relative humidity and breezy winds. .SPOTTER INFORMATION STATEMENT... With severe thunderstorms possible Wednesday, please report any severe weather to the National Weather Service.
In the hours before
Special weather statement, Apr 17, 11:30 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Wed Apr 17 2019
TXZ186>192-204>206-180530-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-Hays TX-
Bandera TX-Kendall TX-Travis TX-
1130 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...CENTRAL
BANDERA...HAYS...SOUTHEASTERN KERR...SOUTHWESTERN TRAVIS...BLANCO...
SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR AND COMAL
COUNTIES UNTIL 1230 AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meadowlakes to near Sisterdale to 10 miles
southeast of Utopia. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
San Antonio, Austin, New Braunfels, Medina, Schertz, Live Oak, Buda,
Boerne, Selma, Dripping Springs, Wimberley, Comfort, Blanco, Bandera,
Round Mountain, Tarpley, San Antonio Int Airport, Canyon Lake Dam,
Tanglewood Forest and Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3043 9813 3040 9762 2951 9838 2946 9940
2963 9941 2964 9944 3003 9899 3050 9855
TIME...MOT...LOC 0430Z 266DEG 38KT 3050 9829 2993 9874 2949 9942
CPSpecial weather statement, Apr 17, 11:39 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1139 PM CDT Wed Apr 17 2019
TXZ172-173-192-180545-
Williamson TX-Burnet TX-Travis TX-
1139 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHERN TRAVIS AND
SOUTHEASTERN BURNET COUNTIES UNTIL 1245 AM CDT...
At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Hudson Bend. Movement was
east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago
Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, Florence, Thrall
and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3058 9720
3042 9728 3040 9733 3042 9737 3039 9739
3043 9812 3045 9822 3094 9785
TIME...MOT...LOC 0439Z 273DEG 32KT 3087 9768 3045 9792
MOSpecial weather statement, Apr 18, 12:12 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1212 AM CDT Thu Apr 18 2019
TXZ204>207-219>223-180615-
Guadalupe TX-Frio TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-
Gonzales TX-Medina TX-Wilson TX-
1212 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA...
GUADALUPE...CENTRAL KARNES...NORTHEASTERN FRIO...SOUTHWESTERN
GONZALES...ATASCOSA...WILSON...BEXAR AND SOUTHEASTERN COMAL COUNTIES
UNTIL 115 AM CDT...
At 1211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Braunfels to Pearson. Movement was
southeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Pleasanton, Selma, Floresville, Jourdanton, Poteet,
Castroville, Poth, Charlotte, Stockdale, Christine, Kosciusko, San
Antonio Int Airport and Randolph AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2943 9737 2896 9787 2874 9834 2867 9882
2945 9885 2979 9821
TIME...MOT...LOC 0511Z 293DEG 39KT 2966 9816 2927 9884
CPSpecial weather statement, Apr 18, 12:36 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1236 AM CDT Thu Apr 18 2019
TXZ173-193-194-209-180630-
Williamson TX-Bastrop TX-Fayette TX-Lee TX-
1236 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
BASTROP...LEE AND CENTRAL FAYETTE COUNTIES UNTIL 130 AM CDT...
At 1236 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thorndale to 8 miles northeast of
Lockhart. Movement was east at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Elgin, Bastrop, Giddings, La Grange, Smithville, Flatonia, Lexington,
Dime Box, Fedor, Camp Swift, Circle D-KC Estates, Cedar Creek,
Rosanky, Paige, Muldoon, Tanglewood, Cistern, Lake Somerville State
Park & Trailway, Wyldwood and Upton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3015 9673 2963 9707 2963 9710
3000 9757 3060 9722 3046 9715 3055 9698
3054 9693 3049 9690 3046 9690 3046 9688
3039 9679 3032 9674 3032 9669 3029 9664
TIME...MOT...LOC 0536Z 290DEG 33KT 3054 9721 2997 9756
MOSpecial weather statement, Apr 18, 12:42 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1242 AM CDT Thu Apr 18 2019 TXZ228-180630- Dimmit TX- 1242 AM CDT Thu Apr 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT COUNTY UNTIL 130 AM CDT... At 1241 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Asherton to near Gilson Groves. Movement was east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Carrizo Springs, Big Wells, Asherton, Winter Haven, Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill, Gilson Groves, Catarina and Las Vegas. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 2863 9998 2862 9941 2821 9941 2820 9999 TIME...MOT...LOC 0541Z 252DEG 30KT 2850 9970 2831 9974 CP
Special weather statement, Apr 18, 12:44 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1244 AM CDT Thu Apr 18 2019
TXZ207>209-223-180630-
Guadalupe TX-Caldwell TX-Fayette TX-Gonzales TX-
1244 AM CDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHEASTERN
GUADALUPE...NORTHEASTERN GONZALES AND SOUTHWESTERN FAYETTE COUNTIES
UNTIL 130 AM CDT...
At 1243 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Rosanky to near Kingsbury.
Movement was south at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Seguin, Lockhart, Gonzales, Luling, Flatonia, Martindale, Waelder,
Kingsbury, Staples, Fentress, Palmeto State Park, Zorn, Geronimo,
Brownsboro, Delhi, Joliet, Maxwell, McNeil, Dilworth and Lytton
Springs.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2963 9707 2962 9715 2958 9721 2954 9720
2943 9738 2972 9805 3001 9760 2993 9749
2979 9732 2980 9729 2964 9705
TIME...MOT...LOC 0543Z 340DEG 19KT 2984 9741 2961 9780
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Apr 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| Apr 17, 9:05 PM CDT | Special Weather Statement | EWX | Edwards, Real | 55 min |
| Apr 17, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 46 min |
| Apr 17, 9:37 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 17, 9:49 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 56 min |
| Apr 17, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 65 min |
| Apr 17, 10:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 55 min |
| Apr 17, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 17, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 49 min |
| Apr 17, 10:44 PM CDT | Special Weather Statement | EWX | Bandera | 46 min |
| Apr 17, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano, Travis, Williamson | 54 min |
| Apr 17, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 64 min |
| Apr 17, 11:06 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 24 min |
| Apr 17, 11:30 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Comal, Hays, Kendall | 60 min |
| Apr 17, 11:39 PM CDT | Special Weather Statement | EWX | Williamson | 66 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 41 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 52 min |
| Apr 18, 12:12 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Wilson | 63 min |
| Apr 18, 12:36 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Apr 18, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| Apr 18, 12:44 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| Apr 18, 12:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 18, 1:14 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 76 min |
| Apr 18, 1:38 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 52 min |
| Apr 18, 1:44 AM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 53 min |
| Apr 18, 2:25 AM CDT | Special Weather Statement | EWX | Karnes, Wilson | 35 min |
| Apr 18, 2:38 AM CDT | Special Weather Statement | EWX | Atascosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.